In this paper, we obtain height estimates for spacelike hypersurfaces of constant k-mean curvature in a generalized Robertson–Walker spacetime and with boundary contained in a slice. As an application, we obtain some information on the topology at infinity of complete spacelike hypersurfaces of constant k-mean curvature properly immersed in a spatially closed generalized Robertson–Walker spacetime. Finally, using a version of the Omori–Yau maximum principle for the Laplacian and for more general elliptic trace-type differential operators, some non-existence results are also obtained
Garcia Martinez, S., Impera, D. (2014). Height estimates and half-space theorems for spacelike hypersurfaces in generalized Robertson-Walker spacetimes. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 32, 46-67 [10.1016/j.difgeo.2013.10.017].
Height estimates and half-space theorems for spacelike hypersurfaces in generalized Robertson-Walker spacetimes
IMPERA, DEBORA
2014
Abstract
In this paper, we obtain height estimates for spacelike hypersurfaces of constant k-mean curvature in a generalized Robertson–Walker spacetime and with boundary contained in a slice. As an application, we obtain some information on the topology at infinity of complete spacelike hypersurfaces of constant k-mean curvature properly immersed in a spatially closed generalized Robertson–Walker spacetime. Finally, using a version of the Omori–Yau maximum principle for the Laplacian and for more general elliptic trace-type differential operators, some non-existence results are also obtainedI documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.